# SDR IPXA09657865

- Difficulty date: October 24, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410458G
- Part serial: 000823
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW - NR 9 SLAT OTBD UPPER EDGE FOUND CHAFE.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REV 45, REPAIR 4, FIG 202 SHEET 8.
